[Perianal and rectal ulcers due to abuse of paracetamol-codeine suppositories].
Аннотация
A 61-year-old woman presented with a progressive perianal ulcer which had developed 4 months ago. Upon further examination, another ulcer of the rectum was detected. Anorectal malignancies, viral infections or primary inflammatory bowel disease were not found. It could be demonstrated that the ulcers were induced by paracetamol and codeine suppositories. After discontinuation of these suppositories, the perianal ulcers healed almost completely within 3 weeks. The pathogenesis of paracetamol-induced ulcers is unknown. However, dose-dependent vasoconstriction is a possible explanation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.